# SDR CALA2014031700324

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A1611
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB RT TRANSITION STRIP AFT OF CARGO DOOR, NEXT TO AFT BULKHEAD, HAS CORROSION ON SEVERAL SPOTS.  FABRICATED NEW CAP STRIP IAW GMM 07-35-05.  TREATED, PRIMED & PAINTED IAW SRM 51-20-01.
